Advertisement

Fonctions p,α-Fines et Nombres Mal Approchees

  • Michel Bruneau
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 413)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    AMARA, M. Ensembles fermés de nombres algébriques. Ann. Sc. Ec. Norm. Sup. 3ème série, t. 83 (1966), 215–276.MathSciNetzbMATHGoogle Scholar
  2. [2]
    BEST, E. On set of fractional dimension III. Proc. London Math. Soc. II, 47 (1942), 436–454.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    BRUNEAU, M. Thèse. Strasbourg 1970. (A paraître).Google Scholar
  4. [4]
    BRUNEAU, M. Fonctions d’une variable réelle; fonctions p,α-fines et approximation sur le tore. C. R. Acad. Sc. Paris, t. 274 (1972), 1543–1546.MathSciNetzbMATHGoogle Scholar
  5. [5]
    ERDÖS, P. and TAYLOR, S. J. On the set points of a lacunary trigonometric series and the equidistribution properties of related sequences. Proc. London Math. Soc., t. 7 (1957), 585–615.MathSciNetzbMATHGoogle Scholar
  6. [6]
    GRANDET-HUGOT, M. (Mme) Ensembles fermés d’entiers algébriques. Ann. Scient. Ec. Norm. Sup., 3ème série, t. 92 (1965), 1–35.MathSciNetGoogle Scholar
  7. [7]
    HAUSDORFF, F. Dimension und äusseres Mass. Math. Annalen, t. 79 (1916), 157–179.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    KAHANE, J.-P. et SALEM, R. Ensembles parfaits et séries trigonométriques. Paris, Hermann, 1963.zbMATHGoogle Scholar
  9. [9]
    MENDES-FRANCE, M. Nombres normaux. Applications aux fonctions pseudoaléatoires. J. Anal. Math. Jérusalem, 20 (1967), 1–56.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    MENDES-FRANCE, M. A set of nonnormal numbers. Pacific Journ. Math., 15 (1965), 1165–1170.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    PISOT, C. La répartition modulo 1 et les nombres algébriques. Ann. Sc. Ec. Norm. Sup. Pisa, Ser. 2, 7 (1938), 205–248.MathSciNetzbMATHGoogle Scholar
  12. [12]
    VOLKMANN, B. Über Klassen von Mengen naturlicher Zahlen. J. reine angew. Math. 190 (1952), 199–230.MathSciNetzbMATHGoogle Scholar
  13. [13]
    VOLKMANN, B. Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charackterisiert sind. III. Math. Zeitschr., t. 59 (1953), 259–270.CrossRefzbMATHGoogle Scholar
  14. [14]
    VOLKMANN, B.Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Michel Bruneau

There are no affiliations available

Personalised recommendations